# SDR USAA070148

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727G-767 JUST ABOVE STR 25R HAS CORROSION.  REMOVED DAMAGE & INSTALLED REPAIR PARTS PER SRM BAC SPEC 1496-377; CORR LEVEL 2; TASK C53-202-01, DEFECT SIZE: 40 INCHES.
